# SDR SWAA2022030438577

- Difficulty date: March 27, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 60,624 hours, 35,600 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FRAME TO SKIN ANGLE SUPPORT STA 1088+13 WL 224 STR 20R; 26 INCHES BELOW LOWER HORIZONTAL DECK (MARKED) / REMOVED DAMAGE ON FRAME TO SKIN ANGLE SUPPORT BS 1088+13' W/L 224 STR 20R AND REPAIRED IAW ATS ER # 19-02755 REV IR AND SWA EA # 1-753-34702 REV IR
